Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Rashes, red spots on pubic area. On antibiotics for genital thrush. Normal thrush symptoms?

Hi there, thanks in advance for your help. Im suffering with genital thrush at the minute ( i am male, 28 years old), i am being treated for this at the moment, but i have just noticed a rash/red spots in my pubic area aswell. Not really that itchy but just know they are there. Is that something to do with the thrush? Or could it be just heat rash from work? Thanks
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  279
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I hope you are feeling better with the antibiotics. If not, thrush is not something that is treated easily and needs strong antifungal medications. It also seems to me that you are having problems with sexual activity since you mention heat rash. I hope you see a dermatologist for a second opinion as a public forum would not give you a good idea as to what your condition really is. I hope this helps.

Take care and have a lovely day!
Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor